I was on coumadin for about three months and had some of the worst side effects I have ever experienced. My whole body was going numb and tingly, I had stroke like symptoms, and headaches that would never end. I talked to my doctor about it and he said that he had never heard of anyone suffering that way before. I was just wondering if anyone else has had symptoms like this before.
Posts You May Be Interested In
My husband constanly controlling every i do or see. he is very verbally abusive. I did have a problem taking pain meds like 10 years ago. ( not any more ) is it still ok for him to do this ! please help
when do you know when to give up a relationship? Is it worth dealing with the hurtful things your partner tells you because you hurt them? How long should you take it? Is it okay to take it at all? I feel like I deserve it because I’ve hurt him, but when is enough enough? Do I just need to accept the fact that I’ve ruined the relationship and there’s no going back to the way I’d like it...